# SDR SWAA2020012740759

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 40,502 hours, 24,291 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION, NR 1 HYDRAULIC ENGINE AND ELECTRICAL LOW PRESSURE LIGHTS ILLUMINATED. SHORTLY THE ELECTRIC HYDRAULIC LOW PRESS LIGHT EXTINGUISHED. WE TURNED OFF THE ENGINE DRIVEN PUMP PER QUICK REFERENCE HANDBOOK.  DIVERTED.  R & R THE NR 1 ENGINE DRIVEN PUMP PRESSURE HOSE IAW AMM 71-00-02, & AMM 29-11-11.
